Journal Article

Algorithmic reducibilities of algebraic structures

Iskander Kalimullin

in Journal of Logic and Computation

Volume 22, issue 4, pages 831-843
Published in print August 2012 | ISSN: 0955-792X
Published online September 2010 | e-ISSN: 1465-363X | DOI: http://dx.doi.org/10.1093/logcom/exq046
Algorithmic reducibilities of algebraic structures

Show Summary Details

Preview

We describe all possible relations between certain reducibities of algebraic structures which are based on the mass problems of structure presentability.

Keywords: Algebraic structure; constructivizible (computable) structure; Turing degrees; e-degrees (enumeration degrees); degree spectra of models

Journal Article.  0 words. 

Subjects: Computing ; Logic

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.